MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED
Model Number BAB1000-01
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The concerto device is equipped with two side supports located on each side.To release it from the up position the two black catches need to be pressed at the same time.When raising the side support, the two catches shall be snapped into place.During the evaluation of the device, it was not possible to recreate the alleged scenario.The side support locking mechanism functioned correctly, locking and unlocking as intended.No other issues were detected that could have contributed to the incident.Based on the post-market surveillance data review and the results of the investigation, it appears that the side support might not have been locked or checked for locking during use.This is in line with the information received that customer staff were unsure whether the side support was properly locked or not.The instruction for use (ifu; 04.Ba.05_15) states: - "warning: to avoid resident falling out of the device, make sure that all side supports are in a locked position." - "when raising the side support, make sure the two catches snap into place".Also, the patient should be positioned in the middle of the concerto stretcher: - "warning: to avoid falling, make sure that the patient is positioned in accordance with this ifu." "both caregivers need to help the patient towards the middle of the concerto/basic shower trolley." in conclusion, the device was used for patient handling at the time of incident occurrence and in that way contributed to the event.No device malfunction was detected during the evaluation conducted after the incident, and the device was found to be in accordance with the manufacturer¿s technical specifications.However, as per the customer¿s allegation the side support unlocked, so the device did not perform as intended.This complaint was decided to be reported to the competent authorities due to indication of the patient fall which resulted in the injury.
 
Event or Problem Description
Arjo was notified of an event related to a concerto shower trolley.It was reported that a patient fell from the device as the side support opened.The patient sustained head injury but no more details regarding the patient's treatment were released by the facility.

Brand Name
CONCERTO + BASIC
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21629246
Report Number3007420694-2025-00066
Device Sequence Number8925526
Product Code FSA
UDI-Device Identifier05055982788083
UDI-Public(01)05055982788083(11)190509
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBAB1000-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown